# SDR ASAA1149504

- Difficulty date: March 31, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BL 0 STIFFENER AT BS 1016 (AFT PRESSURE BULKHEAD).  REMOVED CORRODED STIFFENER AND INSTALLED REPAIR PARTS IAW ASA EA 400 53EA 5300.
